# SDR ASOA200900427

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 23,417 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESSURE FLOOR SKIN FROM FS 409.0+128 TO FS 559.00 ON LT SIDE OF ACFT UNDER FLOOR PNL 261DLF.  CORROSION LOCATED IN SEVERAL AREAS.
